# SDR DALA2015081404979

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,248 hours, 56,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 17 AT BS XCW=10 RT SIDE, CENTER TANK. DAMAGE WAS REPAIRED ER/A 537731-14AD, REV. ORIGINAL AND ER/A 537741-14, REV ORIGINAL.
